Manin's conjecture on a nonsingular quartic del Pezzo surface

Volume 136 / 2009

Fok-Shuen Leung Acta Arithmetica 136 (2009), 177-199 MSC: Primary 14G05. DOI: 10.4064/aa136-2-6

Authors

  • Fok-Shuen LeungDepartment of Pure Mathematics
    Faculty of Mathematics
    University of Waterloo
    200 University Avenue West
    Waterloo, ON, Canada N2L 3G1
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image